# SDR FDEA201311182819

- Difficulty date: November 18, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N83262
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1380, R3 DOOR LOWER SILL INNER ANGLE FOUND CORRODED.  REMOVED ANGLE IAW SRM 51-40-02 REV.110 AND   REPLACED ANGLE IAW DWG 146N8322 SHT.1 REV.F. MAJOR REPAIR.
